# SDR UIEA2015022000144

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 46,214 hours, 5,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 10645
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L EMER LIGHTS WILL NOT ILLUMINATE DURING TEST.  R & R 2LDOOR EMER LIGHT BATTERY PACK IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
